Yıl 2013, Cilt 4 , Sayı 2, Sayfalar 73 - 75 2013-04-01

Cortical Blindness and Bilateral Occipital Haemorrhage due to Warfarin Overdose
Warfarin Toksisitesine Bağlı Bilateral Oksipital Hematom ve Kortikal Körlük

Mehmet Özgür Erdoğan [1] , Rasim Yorulmaz [2] , İsmail Tayfur [3] , Özlem Giritli [4] , Seçil Telli Erdoğan [5]


Bleeding is a common complication of anticoagulant agents. Rising numbers of patients requiring warfarin, as well as increasing long term use, causes some haemorraghic complications. Intracerebral haemorrhage is one of these complications. An 88 year old patient was admitted to our emergency department with acute loss of sodium (5 mg/day) visual acuity. INR was 6.24 in laboratary findings. The patient had a stroke three years previously and used warfarin sodium (5 mg/day) for anticoagulation. Bilateral occipital haemorrhage was diagnosed in cerebral tomography. The patient was discharged from neurological care 20 days after admission. We suggest that the incidence of cerebral haemorrhage due to warfarin overdose will increase due to growing rates of anticoagulant treatment in the population
Kanama, antikoagülan ajanlarının sık gözlenen bir komplikasyonudur. Warfarinin artan sayıda hasta tarafından uzun süreli kullanımı, çeşitli kanama komplikasyonlarını beraberinde getirir. İntraserebral kanamalar da bu komplikasyonlardan biridir. Seksensekiz yaşında erkek hasta sabah saatlerinde başlayan ani bilateral görme kaybı şikayeti ile acil servisimize başvurdu. Laboratuar incelemelerinde INR değeri; 6.24 ölçüldü. Üç yıl önce inme geçirdiği ve sonrasında oral warfarin sodyum (5 mg/gün) aldığı öğrenildi. Beyin tomografisinde bilateral oksipital bölgede lokalize serebral hemoraji ile uyumlu görünüm izlendi. Kanama alanında regresyon gözlenen hasta, yatışının 20. gününde nöroloji kliniğimizden taburcu edildi. Sonuç olarak bu ilaçların kullanımlarının artacağı açık olup tedavi gelişiminde ise anlamlı ilerleme olmaması bu tür mortalitesi ve morbiditesi yüksek intrakranial kanamaların ileride daha sık görülebileceğini düşündürmektedir..
  • Prigatano GP, Matthes J, Hill SW, Wolf TR, Heiserman JR. Anosognosia for hemiplegia with preserved awareness of complete cortical blindness following intracranial hemorrhage. Cortex 2011; 47: 1219-27. [Crossref]
  • Visser LE, Bleumink GS, Trienekens PH, Vulto AG, Hofman A, Stricker BH. The risk of overanticoagulation in patients with heart failure on couma- rin anticoagulants. Br J Haematol 2004; 127: 85-9. [Crossref]
  • Hylek EM, Chang YC, Skates SJ, Hughes RA, Singer DE. Prospective study of the outcomes of ambulatory patients with excessive warfarin antico- agulation. Arch Intern Med 2000; 160: 1612-7. [Crossref]
  • Koo S, Kucher N, Nguyen PL, Fanikos J, Marks PW, Goldhaber SZ. The effect of excessive anticoagulation on mortality and morbidity in hos- pitalized patients with anticoagulant-related major hemorrhage. Arch Intern Med 2004; 164: 1557-60. [Crossref]
  • Kawamata T, Takeshita M, Kubo O, Izawa M, Kagawa M, Takakura K. Man- agement of intracranial hemorrhage associated with anticoagulant therapy. Surg Neurol 1995; 44: 438-43. [Crossref]
  • Boulis N, Bobek M, Schmaier A, Hoff J. Use of factor IX complex in war- farin related intracranial hemorrhage. Neurosurgery 1999; 45: 1113-9. [Crossref]
  • Bartal C, Freedman J, Bowman K, Cusimano M. Coagulopathic Patients With Traumatic Intracranial Bleeding: Defining the Role of Recombinant Factor VIIa. J Trauma 2007; 63: 725-32. [Crossref]
Diğer ID JA57MH49JP
Bölüm Case Report
Yazarlar

Yazar: Mehmet Özgür Erdoğan
Kurum: Haydarpaşa Numune Eğitim ve Araştırma Hastanesi, Acil Tıp Kliniği, İstanbul, Türkiye

Yazar: Rasim Yorulmaz
Kurum: Haydarpaşa Numune Eğitim ve Araştırma Hastanesi, Acil Tıp Kliniği, İstanbul, Türkiye

Yazar: İsmail Tayfur
Kurum: Haydarpaşa Numune Eğitim ve Araştırma Hastanesi, Acil Tıp Kliniği, İstanbul, Türkiye

Yazar: Özlem Giritli
Kurum: Haydarpaşa Numune Eğitim ve Araştırma Hastanesi, Acil Tıp Kliniği, İstanbul, Türkiye

Yazar: Seçil Telli Erdoğan
Kurum: Haydarpaşa Numune Eğitim ve Araştırma Hastanesi, Acil Tıp Kliniği, İstanbul, Türkiye

Tarihler

Yayımlanma Tarihi : 1 Nisan 2013

Bibtex @ { jemcr535478, journal = {Journal of Emergency Medicine Case Reports}, issn = {}, eissn = {2149-9934}, address = {Yukarı Ayrancı Güleryüz Sk. No: 26/19 06550 Çankaya-Ankara, Turkey}, publisher = {Acil Tıp Uzmanları Derneği}, year = {2013}, volume = {4}, pages = {73 - 75}, doi = {}, title = {Cortical Blindness and Bilateral Occipital Haemorrhage due to Warfarin Overdose}, key = {cite}, author = {Erdoğan, Mehmet Özgür and Yorulmaz, Rasim and Tayfur, İsmail and Giritli, Özlem and Erdoğan, Seçil Telli} }
APA Erdoğan, M , Yorulmaz, R , Tayfur, İ , Giritli, Ö , Erdoğan, S . (2013). Cortical Blindness and Bilateral Occipital Haemorrhage due to Warfarin Overdose. Journal of Emergency Medicine Case Reports , 4 (2) , 73-75 . Retrieved from https://dergipark.org.tr/tr/pub/jemcr/issue/43659/535478
MLA Erdoğan, M , Yorulmaz, R , Tayfur, İ , Giritli, Ö , Erdoğan, S . "Cortical Blindness and Bilateral Occipital Haemorrhage due to Warfarin Overdose". Journal of Emergency Medicine Case Reports 4 (2013 ): 73-75 <https://dergipark.org.tr/tr/pub/jemcr/issue/43659/535478>
Chicago Erdoğan, M , Yorulmaz, R , Tayfur, İ , Giritli, Ö , Erdoğan, S . "Cortical Blindness and Bilateral Occipital Haemorrhage due to Warfarin Overdose". Journal of Emergency Medicine Case Reports 4 (2013 ): 73-75
RIS TY - JOUR T1 - Cortical Blindness and Bilateral Occipital Haemorrhage due to Warfarin Overdose AU - Mehmet Özgür Erdoğan , Rasim Yorulmaz , İsmail Tayfur , Özlem Giritli , Seçil Telli Erdoğan Y1 - 2013 PY - 2013 N1 - DO - T2 - Journal of Emergency Medicine Case Reports JF - Journal JO - JOR SP - 73 EP - 75 VL - 4 IS - 2 SN - -2149-9934 M3 - UR - Y2 - 2019 ER -
EndNote %0 Journal of Emergency Medicine Case Reports Cortical Blindness and Bilateral Occipital Haemorrhage due to Warfarin Overdose %A Mehmet Özgür Erdoğan , Rasim Yorulmaz , İsmail Tayfur , Özlem Giritli , Seçil Telli Erdoğan %T Cortical Blindness and Bilateral Occipital Haemorrhage due to Warfarin Overdose %D 2013 %J Journal of Emergency Medicine Case Reports %P -2149-9934 %V 4 %N 2 %R %U
ISNAD Erdoğan, Mehmet Özgür , Yorulmaz, Rasim , Tayfur, İsmail , Giritli, Özlem , Erdoğan, Seçil Telli . "Cortical Blindness and Bilateral Occipital Haemorrhage due to Warfarin Overdose". Journal of Emergency Medicine Case Reports 4 / 2 (Nisan 2013): 73-75 .
AMA Erdoğan M , Yorulmaz R , Tayfur İ , Giritli Ö , Erdoğan S . Cortical Blindness and Bilateral Occipital Haemorrhage due to Warfarin Overdose. Journal of Emergency Medicine Case Reports. 2013; 4(2): 73-75.
Vancouver Erdoğan M , Yorulmaz R , Tayfur İ , Giritli Ö , Erdoğan S . Cortical Blindness and Bilateral Occipital Haemorrhage due to Warfarin Overdose. Journal of Emergency Medicine Case Reports. 2013; 4(2): 75-73.